# SDR DL733953045

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Part number: 6546431279A
- Condition: Worn
- Location: Nr 1 Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FOREFLAP, L/E WORN 14 INCHES FROM O/B END AND 56 INCHES FROM I/B END.  REPAIRED PER SRM 57-53-01 FIG 201, AT HMV SHOP INSPECTION.
